Rocky Mountain Journal of Mathematics

Affine Algebraic Manifolds without Dominant Morphisms from Euclidean Spaces

Shulim Kaliman and Leonid Makar-Limanov

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 27, Number 2 (1997), 601-610.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071927

Digital Object Identifier
doi:10.1216/rmjm/1181071927

Mathematical Reviews number (MathSciNet)
MR1466159

Zentralblatt MATH identifier
0951.14007

Citation

Kaliman, Shulim; Makar-Limanov, Leonid. Affine Algebraic Manifolds without Dominant Morphisms from Euclidean Spaces. Rocky Mountain J. Math. 27 (1997), no. 2, 601--610. doi:10.1216/rmjm/1181071927. https://projecteuclid.org/euclid.rmjm/1181071927


Export citation

References

  • S.S. Abhyankar, On semigroup of a meromorphic curve, Tokyo, Kinokuniya Book-Store, 1978.
  • A. Dimca, Hypersurfaces in $\C^2n$ diffeomorphic to $\r^4n - 2 (n \geq 2)$, Max-Plank Institute, preprint, 1990.
  • T. Fujita, On Zariski problem, Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 106-110.
  • S. Kaliman, Smooth contractible hypersurfaces in $\C^n$ and exotic algebraic structures on $\C^3$, Math. Z. 214 (1993), 499-510.
  • --------, Exotic analytic structures and Eisenman intrinsic measures, Israel Math. J. 88 (1994), 411-423.
  • S. Kaliman and L. Makar-Limanov, On Russell's contractible threefolds, J. Alg. Geom., to appear.
  • --------, On some family of contractible hypersurfaces in $\C^4$, Seminair d'algèbre. Journées Singulières et Jacobiénnes 26-28 mai 1993, prépublication de l'Institut Fourier, Grenoble, (1994), 57-75.
  • T. Kambayashi, On Fujita's strong cancellation theorem for the affine space, J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 23 (1980), 535-548.
  • L. Makar-Limanov, On the hypersurface $x+x^2y+z^2+t^3=0$ in $\C^4$, Israel Math. J., to appear.
  • M. Miyanishi and T. Sugie, Affine surfaces containing cylinderlike open sets, J. Math. Kyoto Univ., 20 (1980), 11-42.
  • T. Petrie, Topology, representations and equivariant algebraic geometry, Contemp. Math. 158 (1994), 203-215.
  • T. Petrie and T. tom Dieck, Contractible affine surfaces of Kodaira dimension one, Japan J. Math. 16 (1990), 147-169.
  • P. Russell, On affine-ruled rational surfaces, Math. Ann., 255 (1981), 287-302.
  • --------, On a class of $\C^3$-like threefolds, Preliminary Report, 1992.
  • A. Sathaye, On linear planes, Proc. Amer. Math. Soc. 56 (1976), 1-7.
  • T. tom Dieck, Hyperbolic modifications and acyclic affine foliations, preprint, Mathematisches Institut, Göttingen, 1992.